MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CANAL REAMER 8MM BULLET TIP; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS INC US CANAL REAMER 8MM BULLET TIP; HIP INSTRUMENT/TRIAL
Catalog Number 200184080
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 10/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during routine inspection, it was noticed that there was an issue with coupling.
 
Additional Manufacturer Narrative
The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
CANAL REAMER 8MM BULLET TIP
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7033056
Report Number1818910-2017-28980
Device Sequence Number1358398
Product Code HTO
UDI-Device Identifier10603295080398
UDI-Public10603295080398
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200184080
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/17/2017
Supplement Date Received by Manufacturer09/05/2018
Initial Report FDA Received Date11/15/2017
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1